# SDR HNAA2022111400305

- Difficulty date: November 13, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N660CL
- Make and model: Emb EMB-145LR
- Aircraft serial: 145764
- Aircraft time: 41,696 hours, 38,262 cycles
- System (JASC): 2700 · Flight Control System
- Part: Relay
- Condition: Failed
- Location: Air/Ground
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

YOKE UNLOCK WITH GUST LOCK ENGAUGED INTERMITENLY.   FOUND AIR/GRND POSN RELAY K0831 FAILING INTERMITTANTLY CAUSING GUST LOCK INTERLOCK RELAY TO CYCLE. R/R'D RELAY K0831 IAW AMM 20-13-02-04. OPS CHECKS GOOD PER AMM TASK 27-71-00-700-801-A. NO FURTHER DEFECTS NOTED AT THIS TIME.
